按条件检索“226”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 数据来源: EI × 出版年: 2011 × 机构: 数学学院 × 机构: 管理学院 × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
1. Total coloring of planar graphs without 6-cycles EI SCOPUS SCIE

作者:Hou, Jianfeng; Liu, Bin; Liu, Guizhen; Wu, Jianliang

作者机构:[Hou, Jianfeng; Liu, Bin; Liu, Guizhen; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Hou, Jianfeng] Fuzhou Univ, Ctr Discrete Math, Fuzhou 350002, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2011,Vol.159,Issue.2-3,157-163

WOS被引数:12

资源类型:期刊论文

WOS:000286089900008

2. Some results about a special nonlinear difference equation and uniqueness of difference polynomial SCOPUS SCIE

作者:Qi, Jianming; Ding, Jie; Zhu, Taiying

作者机构:[Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 200240, Peoples R China.; [Ding, Jie; Zhu, Taiying] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,2011

WOS被引数:3

资源类型:期刊论文

WOS:000301734100001

3. A posteriori error estimate for the Stokes-Darcy system EI SCOPUS SCIE

作者:Cui, M.;Yan, N.

作者机构:[Cui, M] School of Mathematics, Shandong University, Jinan 250100, China, LASG, Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China;[ Yan, N] LSEC, Institute of Systems Science, Academy of Mathematics and Systems Science, Beijing 100190, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2011,Vol.34,Issue.9,1050-1064

WOS被引数:11

资源类型:期刊论文

WOS:000291440300003

4. Two classes of pseudo-triangular norms and fuzzy implications EI SCOPUS SCIE

作者:Hua-Wen Liu

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2011,Vol.61,Issue.4,783-789

WOS被引数:7

资源类型:期刊论文

WOS:000287783400006

5. Simultaneous nonvanishing of automorphic L-functions at the central point SCOPUS SCIE

作者:Xu, Zhao

作者机构:[Xu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MANUSCRIPTA MATHEMATICA,2011,Vol.134,Issue.3-4,309-342

WOS被引数:2

资源类型:期刊论文

WOS:000286396700002

6. Meromorphic solutions of q-shift difference equations SCOPUS SCIE

作者:Liu, Kai; Qi, Xiao-Guang

作者机构:[Liu, Kai] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.; [Qi, Xiao-Guang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2011,Vol.101,Issue.3,215-225

WOS被引数:21

资源类型:期刊论文

WOS:000290828800002

7. Dense distribution of chaotic maps in continuous map spaces EI SCOPUS SCIE

作者:Shi, Y.;Xing, Q.

作者机构:[Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Xing, Q] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Dynamical systems,DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL,2011,Vol.26,Issue.4,519-535

WOS被引数:3

资源类型:期刊论文

WOS:000299632700009

8. On equitable and equitable list colorings of series-parallel graphs SCOPUS SCIE

作者:Zhang, Xin; Wu, Jian-Liang

作者机构:[Zhang, Xin; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE MATHEMATICS,2011,Vol.311,Issue.10-11,800-803

WOS被引数:10

资源类型:期刊论文

WOS:000290008300003

9. The brück conjecture and entire functions sharing polynomials with their k-th derivatives SCOPUS SCIE

作者:Lü, F.;Yi, H.

作者机构:[Lü, F] School of Mathematics and Computational Science, China University of Petroleum, Dongying, Shandong, 257061, China;[ Yi, H] Department of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of the Korean Mathematical Society,JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY,2011,Vol.48,Issue.3,499-512

WOS被引数:4

资源类型:期刊论文

WOS:000290348200005

10. Toughness and [a, b]-factors with inclusion/exclusion properties SCOPUS SCIE

作者:Wu ZeFang; Liu GuiZhen; Yu QingLin

作者机构:[Liu GuiZhen; Yu QingLin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wu ZeFang] Nankai Univ, LPMC TJKLC, Ctr Combinator, Tianjin 300071, Peoples R China.; [Yu QingLin] Thompson Rivers Univ, Dept Math & Stat, Kamloops, BC V2C 5N3, Canada.

来源:SCIENCE CHINA-MATHEMATICS,2011,Vol.54,Issue.7,1491-1498

WOS被引数:2

资源类型:期刊论文

WOS:000292607800015

11. On Model Selection Consistency of Bayesian Method for Normal Linear Models EI SCOPUS SCIE

作者:SHUYUN WANG;YIHUI LUAN;QIN CHANG

作者机构:[Wang, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Luan, Y] School of Mathematics, Shandong University, Jinan 250100, China;[ Chang, Q] School of Mathematics, Shandong University, Jinan 250100, China

来源:Communications in statistics: theory and methods,COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2011,Vol.40,Issue.22,4021-4040

资源类型:期刊论文

WOS:000299994600007

12. A characteristic-mixed finite element method for time-dependent convection-diffusion optimal control problem EI SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing

作者机构:[Fu, Hongfei] China Univ Petr, Dept Computat & Appl Math, Qingdao 266555, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.218,Issue.7,3430-3440

WOS被引数:9

资源类型:期刊论文

WOS:000297375100044

13. Periodic boundary value problems for Riemann-Liouville sequential fractional differential equations SCOPUS SCIE

作者:Wei, Zhongli; Dong, Wei

作者机构:[Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056021, Hebei, Peoples R China.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2011,Issue.87,1-13

WOS被引数:6

资源类型:期刊论文

WOS:000296887200001

14. Uniqueness and value distribution of differences of entire functions SCOPUS SCIE

作者:Qi, X.;Liu, K.

作者机构:[Qi, X] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland;[ Liu, K] Department of Mathematics, Nanchang University, Nanchang, Jiangxi 330031, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2011,Vol.379,Issue.1,180-187

WOS被引数:7

资源类型:期刊论文

WOS:000288575500015

15. Estimates of the spectral condition number SCOPUS SCIE

作者:Lam, James; Li, Zhao; Wei, Yimin; Feng, Jun-e; Chung, Kwok Wai

作者机构:[Lam, James] Univ Hong Kong, Dept Mech Engn, Hong Kong, Hong Kong, Peoples R China.; [Li, Zhao; Wei, Yimin] Fudan Univ, Shanghai Key Lab Contemporary Appl Math, Shanghai 200433, Peoples R China.; [Li, Zhao; Wei, Yimin] Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.; [Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chung, Kwok Wai] City Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.

来源:LINEAR & MULTILINEAR ALGEBRA,2011,Vol.59,Issue.3,249-260

WOS被引数:2

资源类型:期刊论文

WOS:000287730400003

16. A RISK-SENSITIVE STOCHASTIC MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL OF JUMP DIFFUSIONS AND ITS APPLICATIONS SCOPUS SCIE

作者:Shi Jingtao; Wu Zhen

作者机构:[Jingtao, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhen, W] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.2,419-433

WOS被引数:7

资源类型:期刊论文

WOS:000289007900006

17. Strong Laws of Large Numbers for Bernoulli Experiments under Ambiguity CPCI-S EI SCOPUS

作者:Chen, Zengjing; Wu, Panyu

作者机构:[Chen, Zengjing; Wu, Panyu] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

会议名称:International Conference on Nonlinear Mathematics for Uncertainty and Its Applications (NLMUA 2011)

会议日期:SEP 07-09, 2011

来源:NONLINEAR MATHEMATICS FOR UNCERTAINTY AND ITS APPLICATIONS,2011,Vol.100,19-30

WOS被引数:5

资源类型:会议论文;期刊论文

WOS:000307031600002

18. Fully implicational methods for interval-valued fuzzy reasoning with multi-antecedent rules EI SCOPUS SCIE

作者:Liu, Hua-Wen; Li, Cheng

作者机构:[Liu, Hua-Wen; Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTATIONAL INTELLIGENCE SYSTEMS,2011,Vol.4,Issue.5,929-945

WOS被引数:7

资源类型:期刊论文

WOS:000297797300018

19. Solutions of the space-time fractional Cattaneo diffusion equation EI SCOPUS SCIE

作者:Qi, Haitao; Jiang, Xiaoyun

作者机构:[Qi, Haitao] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.; [Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2011,Vol.390,Issue.11,1876-1883

WOS被引数:49

资源类型:期刊论文

WOS:000289759900005

20. On some generalized Lebesgue-Nagell equations SCOPUS SCIE

作者:Zhu, Hui Lin; Le, Mao Hua

作者机构:[Zhu, Hui Lin] Xiamen Univ, Sch Math Sci, Xiamen 361005, Peoples R China.; [Zhu, Hui Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Le, Mao Hua] Zhanjiang Normal Coll, Dept Math, Zhanjiang 524048, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2011,Vol.131,Issue.3,458-469

WOS被引数:5

资源类型:期刊论文

WOS:000290833100006

共 12 页, 226 条记录

TOP